sexologist-icon
For dbout take ipill delay in period why
My gf has taken ipill in 12th dec. Her periods date was 8th dec but in 11th dec we r having intercourse. For our dbout she was taken ipill in 24hrs but she is not pregnant sperm dosent enterd in her vagina. and the urine test also negative! Still 10days late her periods not coming. Is she pregnant? Or is the delaying of periods just because of side effect of ipill. how many days delay her periods? Please dr. Tell me we are suffering plz dr tell me. Delay in periods is side effect bt how many day
235 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

Delay of period is not side effect of ipill due to ipill the estrogen secretion increses and bleeding starts dont write anything ask her to do sonography to knoe the exact cause
Next Steps
consult me privately for more details
Answered
Flag this Answer
Flag this answer
0/1 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.